MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X STANDARD HDF BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X STANDARD HDF BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5100-7C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a 5008x hemodialysis (hd) machine displayed a "blood leak detected" alarm during a patient's hd treatment.A fresenius field service technician (fst) was called onsite and verified that the blood leak detector was functioning correctly.Machine functional tests were completed and passed onsite after repair.Follow up with the charge nurse (cn) revealed that a fresenius 5008x bloodline leaked twenty-five minutes into a patient's hd treatment.The machine, a fresenius 5008x hemodialysis (hd) machine alarmed appropriately with a ¿blood leak detected" alarm.Blood leak test strips were not used.A fresenius dialyzer was also in use.The leak was observed from the connection at the bottom of the venous chamber of the dialyzer.The patient¿s estimated blood loss (ebl) was approximately 320ml.There was no patient injury or medical intervention required as a result of this event.The patient was restarted on the same machine and treatment completed successfully with new supplies.The complaint device was reported to be available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Additional information: upon further review, it was determined that the event reported on mfr 8030665-2025-00122 was previously captured and reported in mfr 8030665-2025-00124.There will be no further updates on 8030665-2025-00122.
 
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a 5008x hemodialysis (hd) machine displayed a "blood leak detected" alarm during a patient's hd treatment.A fresenius field service technician (fst) was called onsite and verified that the blood leak detector was functioning correctly.Machine functional tests were completed and passed onsite after repair.Follow up with the charge nurse (cn) revealed that a fresenius 5008x bloodline leaked twenty-five minutes into a patient's hd treatment.The machine, a fresenius 5008x hemodialysis (hd) machine alarmed appropriately with a "blood leak detected" alarm.Blood leak test strips were not used.A fresenius dialyzer was also in use.The leak was observed from the connection at the bottom of the venous chamber of the dialyzer.The patient¿s estimated blood loss (ebl) was approximately 320 ml.There was no patient injury or medical intervention required as a result of this event.The patient was restarted on the same machine and treatment completed successfully with new supplies.The complaint device was reported to be available to be returned to the manufacturer for evaluation.

Brand Name
5008X STANDARD HDF BLOODLINE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key21168355
Report Number0008030665-2025-00122
Device Sequence Number11846142
Product Code FJK
UDI-Device Identifier00840861102365
UDI-Public00840861102365
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number03-5100-7C
Device Lot Number24LR01214
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Patient Age57 YR
Patient SexMale
Patient Weight66 KG